# SDR UPS99828585

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 577991529
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1080, FWD SIDE AT LONG 35L, THE INTERCOSTAL ATTACH CLIP IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED CLIP IAW SRM 51-3-0 AND 51-1-20D.
